# SDR IXXA9800094

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 1752-1766
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON LOWER FUSELAGE EXTERNAL PLATING FROM FUSELAGE STATIONS 1752 AND 1766, BETWEEN LONGERONS 35 LEFT AND 35 RIGHT.  REPAIR ACCOMPLISHED CORROSION REMOVAL IN ACCORDANCE WITH DOUGLAS FAX ACTION NUMBER 372660, FILE NLC00042, FAA DER APPROVED DRAWING COO-SJO-98-0406DAC AND ENGINEERING ORDER 53-DC8-911.
